# SDR SWAA2022030397957

- Difficulty date: March 1, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AAF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DUE TO THE EXTENT OF DAMAGE TO THE UPPER SKIN; REPLACED AFT FLOOR PANEL 241AAF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-36B ITEM 155. 57066U 3/4/19
